# SDR DALA2023122010441

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 72,171 hours, 9,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3320, AFT GALLEY CORROSION ON FLOOR SUPPORT 8 INCHES AFT OF FRAME 73 AT LBL 57. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT @ LBL 57, FR 73, REF A330 SRM 51-72-11. (LP 0117661)
